## "THE BIG STAGE"

## Islamic College of Brisbane Fete Program

12.30 Opening Dua – Qira'ah Qurane Kareem Imam Zeeyad (10mins) Islamic Talk – Unity of the Ummah in the Face of Suffering Today	
12.40 Song on Syrian Children - Miss Misbah's Group	(5mins)
12.50 Nasheed (Give Thanks to Allah) - Miss Burger's Gr 3 Group	(5mins)
13.00 Girls Nasheed (Talal Budru Alayana) - Mr Gorashi's Group	(5mins)
13.10 Nasheed (Zamboolini) – Mrs Khan's Gr 6 Group	(5mins)
13.20 Cup Song – Ms Morisco's Gr 6 Group	(5mins)
13.30 Multicultural Presentation – Mrs Rola's Prep – Gr 4 Group	(1hr)
14.30 Traditional Aboriginal Acknowledgement – Douglas James	(15mins)
14.50 Boys Nasheed (Muslim) – Mr Gorashi's Group	(5mins)
15.00 Bessemer Demonstration – Sr Salwa	(20mins)
15.30 Baking Competition - Winners Announced	(15mins)
15.45 Silat Perisai Diri Martial Arts Demonstration	(10mins)
16.00 Auction	(30mins)
16.30 Lucky Door Prize - Sponsored by Flight Star Travel & Tours - Drawn by Cr Kim Marx (Karawatha Ward) - WINNER MUST BE PRESENT AT THE DRAW	
16.45 Closing Dua & Adhan for Maghrib Salat	

19.30 RIDES WILL STOP / FIREWORKS WILL START!!!! In Shaa Allah